Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Estradiol

Areolar hyperpigmentation following transdermal administration: case report

    This is a preview of subscription content, log in to check access.

    REFERENCE

    1. 1.

      Diven DG, Crawford JM.Ipsilateral areolar hyperpigmentation following unilateral application of estradiol spray. American Journal of Obstetrics and Gynecology 203: e8, No. 5, Nov 2010. Available from: URL: http://dx.doi.org/10.1016/j.ajog.2010.08.010 - USA

    Download references

    Rights and permissions

    Reprints and Permissions

    About this article

    Cite this article

    Estradiol. React. Wkly. 1331, 16 (2010). https://doi.org/10.2165/00128415-201013310-00054

    Download citation

    Keywords

    • Public Health
    • Estradiol
    • Lymphatic Drainage
    • Vasomotor Symptom
    • Estradiol Treatment